# SDR IPXA2024120221598

- Difficulty date: November 6, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 27,594 hours, 17,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR UPPER PERIMETER INTERIOR SIDE SHOWING RUBBING MARKS AND GOUGES. MB 60-027.  BLENDED THE CREW DOOR UPPER PERIMETER INTERIOR SIDE WITH RUBBING MARKS AND GOUGE IAW 51-73-10 AND 52-11-00. ORIGINAL TICKNESS 0.098, MATERIAL LOSS 0.003, REMINING TICKNESS 0.095 FOUND TO BE WITHIN LIMIT IAW 51-73-10 AND 52-11-00 T96232. REVIEWED
